# SDR SB05056

- Difficulty date: May 7, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Condition: Shorted
- Location: Row 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS AT SEATS 24 AND 25, AND THE RIGHT AFT SERVICE DOOR INOPERATIVE.  MAINTENANCE FOUND AN OPEN FUSE IN THE BATTERY CHARGER AND THE ROW 25 LIGHT SOCKET SHORTED.  THE SOCKET WIRING WAS REPAIRED AND THE FUSE REPLACED.
